# SDR REXA2016020900192

- Difficulty date: February 9, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM BL 27L CORRODED, BETWEEN FS 589.0 & 618.0 AT FLOOR PANEL ATTACH LOCATIONS.  BLENDED CORROSION ON FLOOR SUPPORT BEAM BL 27L, BETWEEN FS 589.0 & 618.0, FOUND TO BE OUT OF LIMITS.
